We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Excedrin Migraine Caplet 24ct

    Product ID: A179077

    Excedrin Migraine Caplet 24ct

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $9.25
    Select
    2 
    $14.00
    Select
    3 
    $19.25
    Select
    Custom Quantity
    Select
    Add To My Cart (AutoReorder)

    Add To My Cart (One-Time Purchase)

    Product Summary

    • Treats migraine
    • Reduction in pain within 30 minutes
    • Effective relief with just one dose

    Description

    Excedrin Migraine Relief Caplets work fast for migraine pain relief, making Excedrin Migraine the #1 neurologist recommended OTC treatment for migraines.* Available in convenient caplet form, this powerful migraine medicine delivers a specialized triple action formula containing two pain fighters and an amplifier. These Excedrin caplets combine aspirin and acetaminophen with caffeine to provide migraine relief, including migraine headache pain, sensitivity to light and sound, and nausea. For some, this migraine headache relief medicine starts relieving migraine pain in 30 minutes. *Among OTC medicine for migraines IQVIA, Inc., 2018

    Directions

    Adults and children over 12 years: 2 caplets with a full glass of water every 6 hours while symptoms persist, not to exceed 8 caplets in 24 hours, or as directed by a doctor. Do not take for more than 48 hours for the pain of migraine. Children: do not give to children under 12 unless directed by a doctor.


    Ingredients

    Per Caplet: Acetaminophen 250 mg; Aspirin 250 mg; Caffeine 65 mg; Benzoic Acid; Carnauba Wax; Hydroxypropylcellulose; Hydroxypropyl Methylcellulose; Microcrystalline Cellulose; Mineral Oil; Polysorbate 20; Povidone; Propylene Glycol; Simethicone Emulsion; Sorbitan Monolaurate; Stearic Acid; May Also Contain: FD&C Blue No. 1; Titanium Dioxide.

    WARNINGS

    Children and teenagers should not use this medicine for chicken pox, or flu symptoms, before a doctor is consulted about Reye syndrome, a rare but serious illness reported to be associated with aspirin. Allergy Alert: If after taking a pain reliever or fever reducer, you have ever had hives, facial swelling, asthma, shock; Do not take Excedrin Migraine. You may have a serious reaction. Alcohol Warning: If you drink 3 or more alcoholic beverages daily, ask your doctor whether you should take Excedrin Migraine or other pain relievers. Excedrin Migraine may increase your risk of liver damage and stomach bleeding. The recommended doses of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and occasionally, rapid heart beat. Ask a Doctor Before Use If You Have: The worst headache of your life, fever and stiff neck, bleeding problems, ulcers, asthma, liver disease, renal disease, stomach problems such as heartburn, upset stomach, or stomach pain that do not go away or recur, daily headaches, headaches beginning after or are caused by head injury, exertion, coughing or bending, experienced your first headache after the age of 50, migraine headaches so severe as to require bed rest, vomiting with your migraine headache. Ask a Doctor Before Use If You Are: taking a prescription drug for anticoagulation (thinning of the blood) diabetes, gout or arthritis. Stop Using This Product and See a Doctor If: Migraine headache pain worsens or continues for more than 48 hours, new or unexpected symptoms occur, ringing in the ears or loss of hearing occurs. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. IT IS ESPECIALLY IMPORTANT NOT TO USE ASPIRIN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS SPECIFICALLY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


    Healthcare savings, delivered

    Our Happy Customers

    • “Service was quick, the process was easy and the price is wonderful! Thanks Health Warehouse!”

      John K.  Bristol, CT.

    • “Hassle FREE. Although this is a big company I feel like I'm dealing with the neighborhood pharmacy that's just down the street. I've been getting my prescriptions from Health Warehouse for about 5 years and have only good thi...”

      Rona. 

    • “Thanks for the great price on my product. As a senior on a fixed income I am very grateful to have found HealthWarehouse to fill my prescription.”

      June. 

    Accredited & Certified In All 50 States

    HealthWarehouse.com has been accredited by the National Association of Boards of Pharmacy® (NABP®) for Digital Pharmacy and is licensed / accredited with all 50 State Boards of Pharmacy. Based in Florence, Kentucky, Healthwarehouse.com is the leader in Digital Pharmacy and a pioneer in affordable healthcare, providing incredible patient services since 2007.

    Digital Pharmacy